Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Corrigenda: ``A similar flow between two rotating disks'' [Quart. Appl. Math. 41 (1983/84), no. 4, 495-511; MR0724059 (84m:76088)]


Authors: E. A. Hamza and D. A. MacDonald
Journal: Quart. Appl. Math. 42 (1984), 255
MSC: Primary 76U05
DOI: https://doi.org/10.1090/qam/745103
Original Article: Quart. Appl. Math. 41 (1984), 495-511.
MathSciNet review: 745103
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76U05

Retrieve articles in all journals with MSC: 76U05


Additional Information

DOI: https://doi.org/10.1090/qam/745103
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society